I feel like crap again

iVillage Member
Registered: 01-30-2007
I feel like crap again
Sat, 05-25-2013 - 12:47pm

Yeah, now I really know that dr. is nuts.  I'm taking the 30 mg. of Cymbalta every 4 days now and it is the 4th day and I feel like crap!  I started feeling a little crummy yesterday already, but today it's full blown crap!  I have a headache, feel dizzy like in a fog, crabby and tired.  I have so much to do and feel like doing nothing.  I still can't believe that doctor thought that I could just quit the Cymbalta and start taking the wellbutrin the next day.  I've been on the wellbutrin a month probably now so you'd think it would be doing more.  So, I took two 150 mg. wellbutrin this morning.  I have a lot going on in this next week including seeing my grandbaby and I cannot feel like this!!!   I was on 300 mg. of wellbutrin and did well on it, so I will try it and hope it helps me get off of the **** Cymbalta once and for all!!!!!  I can't believe it is this hard.  I really want to tell that doctor how really wrong she was.  Hopefully in a few hours I feel better when the Cymbalta gets back into my brain!!